# SDR HALA20240524146

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,991 hours, 7,129 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 47,287 hours, 7,366 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Icu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ECAM ENG1 REV PRESSURIZED. CONFIRMED WQITH HYDRAULICS ON ENG REV 1 MVFAULT ON ECAM EEC 1 SYSTEM BITE TEST FAULTING ISOLATION CONTROL UNIT (E1-4117KS) KI 017261 05/23/24.  REMOVED AND REPLACED ICU PER AMM 78-31-41 OPS AND LEAK CHECKS GOOD NO FAULTS NOTED OK FOR SERVICE
